# SDR MASA2017112612790

- Difficulty date: November 26, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 18,386 hours, 17,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG FLOOD LIGHT ROW 5 INOP. RELAMPED.
